# SDR DALA1166171807

- Difficulty date: November 13, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 41,799 hours, 10,557 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED LOUD BANG NOISE DURING TAXI IN AT R3.  MAINTENANCE FOUND ADP FAILED AND DAMAGED TO FUSE AND COMPOSITE PANLS.  ALL REPAIRED ON N/R CARD 1-5 PER ERA 497833-14 REV A FILE CODE 53-31.
